# SDR SWAA2023092699257

- Difficulty date: September 11, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N8711Q
- Make and model: Boeing 737-8
- Aircraft serial: 36979
- Aircraft time: 13,381 hours, 5,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A160-66; AFT CARGO FLOOR PANEL 140AF HAS LIGHT CORROSION ALONG THE PARAMETER OF FWD SIDE<[01] UPON FURTHER INVESTIGATION FOUND CORROSION TO EXTEND FURTHER THAN ALLOWABLE MAX LENGTH OF 3 INCHES FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1;[02] RECIEVED MATERIAL PN: 2024-T3-071 A TAG A129377 AND VERIFIED TO BE THE CORRECT REPLACEMENT MATERIAL FOR FLOOR PNL 140AF IAW SRM 53-60-53-01-1;[03] VERIFIED STEP 2 COMPLETE MATERIAL VERIFICATION;[04] OK TO TREAT AND PRIME;[05] TREATED AND PRIMED AFT CARGO FLOOR PANEL 140AF IAW AMM 51-21-41-701 AND AMM 51-21-72-370-801;[06] FABRICATED NEW AFT CARGO FLOOR PANEL 140AF IAW AMM 50-10-04-400-801;[07] VERIFIED STEPS 5 & 6 AUDIT CW
